# SDR DALA2015031702277

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 216-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OF CUSP WEB AND CRACK ON LIGHTNING HOLE BETWEEN STA 216 AND 237. X=44 TO X=54 RT SIDE.  R & R WEB IAW SRM 51-30-05, 51-10-05 AND 51-10-03.
